# SDR SWAA2022112972696

- Difficulty date: November 18, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR REQUIRES ADJUSTMENT. / [01] PERFORMED FWD SERVICE DOOR ADJUSTMENTS CHECKS IAW AMM 52-41-00-820-801 STEPS 2G-S(1) CHECK GOOD;[02] REMOVED CENTERING GUIDE AND STOP LOCK PINS; AND RETRACTED STOP PINS TO FACILITATE DOOR ADJUSTMENT PER AMM 52-41-00-820-801; 2.G.(1).;[03] FOR VERTICAL ADJUSTMENT; REMOVED PANEL 841AZ AND TORQUE TUBE NUT COTTER PINS PER AMM 52-41-00-820-801; 2.K.(1).(C).1) AND 2).;[04] COMPLETED STEPS 2-7;[05] COMPLETED STEP 1 AND OK TO INSTALL STEP 8;[06] STEPS 1 THRU 7 COMPLETE PARTIAL UPDATE STEP 8;[07] COMPLETED STEP 8;[08] STEP 8 COMPLETE
